Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A MATHEMATICAL-MODEL OF RADIATION-FIELD EDGE LOCALIZATION
Autore:
WANG H; FALLONE BG;
Indirizzi:
MCGILL UNIV,MONTREAL GEN HOSP,MED PHYS UNIT,1650 CEDAR AVE MONTREAL PQ H3G 1A4 CANADA MCGILL UNIV,MONTREAL GEN HOSP,DEPT PHYS MONTREAL PQ H3G 1A4 CANADA
Titolo Testata:
Medical physics
fascicolo: 7, volume: 22, anno: 1995,
pagine: 1107 - 1110
SICI:
0094-2405(1995)22:7<1107:AMOREL>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
ENHANCEMENT; IMAGES;
Keywords:
PORTAL IMAGES; EDGE LOCALIZATION; PENUMBRA MODELING;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
H. Wang e B.G. Fallone, "A MATHEMATICAL-MODEL OF RADIATION-FIELD EDGE LOCALIZATION", Medical physics, 22(7), 1995, pp. 1107-1110

Abstract

A mathematical model of the average edge slope across the radiation field border in a portal image was investigated in order to improve theprecision of edge localization in a previously reported algorithm forautomatic extraction of the radiation field from double- and single-exposure portals. The model involves a global rather than a local approach to edge localization, and employs a hyperbolic function with four parameters to characterize the behavior of the radiation field penumbra. The location of the radiation field edge is determined from one of these parameters. This model was tested on a group of portal images acquired with different conditions in our clinic. Evaluation results of this model and improvements in the performance of our portal image segmentation algorithm will be presented.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/07/20 alle ore 16:43:26